F.E.M. in steady MHD duct flow problems

R. Scandiuzzi, B. A. Schrefler

Research output: Contribution to journalArticle

10 Scopus citations

Abstract

The governing equations and the boundary conditions of steady incompressible magnetohydrodynamic (MHD) problems are adapted to the case of steady MHD flow in simply connected cross sections with arbitrary wall conductance. The problem is then solved numerically by means of the finite element method based on the weighted residual approach, and solutions for industrially relevant Hartmann numbers and non-symmetric kinetic fields are presented.

Original languageEnglish (US)
Pages (from-to)647-659
Number of pages13
JournalInternational Journal for Numerical Methods in Engineering
Volume30
Issue number4
DOIs
StatePublished - Sep 1990

ASJC Scopus subject areas

  • Numerical Analysis
  • Engineering(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'F.E.M. in steady MHD duct flow problems'. Together they form a unique fingerprint.

Cite this